RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2016, Volume 28, Number 1, Pages 117–131 (Mi mm3694)  

The asymptotic decomposition of solution of singularly perturbed differential and operational nonlinear equation with variable coefficients

A. V. Zaborskiyab, A. V. Nesterovab

a Obninsk Institute for Nuclear Power Engineering – Branch of Federal State Higher Education «National Research Nuclear University MEPhI»
b Moscow City Pedagogical University

Abstract: Formal asymptotic decomposition on small parameter of solution for initial task for singularly perturbed differential and operator nonlinear equation with variable coefficients in critical case is constructed. Estimates of functions of splash and boundary functions are found, assessment of residual member of decomposition is received.

Keywords: asymptotic decomposition of solution, small parameter, singularly perturbations, differential and operator equations, initial task, critical case, modified method of boundary functions.

Full text: PDF file (347 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.953
Received: 18.11.2014

Citation: A. V. Zaborskiy, A. V. Nesterov, “The asymptotic decomposition of solution of singularly perturbed differential and operational nonlinear equation with variable coefficients”, Matem. Mod., 28:1 (2016), 117–131

Citation in format AMSBIB
\Bibitem{ZabNes16}
\by A.~V.~Zaborskiy, A.~V.~Nesterov
\paper The asymptotic decomposition of solution of singularly perturbed differential and operational nonlinear equation with variable coefficients
\jour Matem. Mod.
\yr 2016
\vol 28
\issue 1
\pages 117--131
\mathnet{http://mi.mathnet.ru/mm3694}
\elib{http://elibrary.ru/item.asp?id=25707615}


Linking options:
  • http://mi.mathnet.ru/eng/mm3694
  • http://mi.mathnet.ru/eng/mm/v28/i1/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:150
    Full text:51
    References:51
    First page:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019